# SDR DALA2017051003855

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1400 FRAME DENTED BETWEEN STRINGERS 25 & 26L.  REPAIRED THE FRAME IAW SRM 53-00-07, REPAIR 5.
